Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 707163, 19 pages
http://dx.doi.org/10.1155/2012/707163
Research Article

Existence of Solutions for Sturm-Liouville Boundary Value Problem of Impulsive Differential Equations

1School of Mathematics and Statistics, Lanzhou University, Gansu, Lanzhou 730000, China
2Departamento de Análisis Matemático, Universidad de Santiago de Compostela, Santiago de Compostela 15782, Spain
3Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 20 January 2012; Revised 13 March 2012; Accepted 3 April 2012

Academic Editor: D. O'Regan

Copyright © 2012 Hong-Rui Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 2006. View at Publisher · View at Google Scholar
  2. K. G. Dishlieva, “Differentiability of solutions of impulsive differential equations with respect to the impulsive perturbations,” Nonlinear Analysis, vol. 12, no. 6, pp. 3541–3551, 2011. View at Publisher · View at Google Scholar
  3. W. M. Haddad, V. Chellaboina, and S. G. Nersesov, Impulsive and Hybrid Dynamical Systems, Princeton Series in Applied Mathematics, Princeton University Press, Princeton, NJ, USA, 2006.
  4. R. I. Leine, U. Aeberhard, and C. Glocker, “Hamilton's principle as variational inequality for mechanical systems with impact,” Journal of Nonlinear Science, vol. 19, no. 6, pp. 633–664, 2009. View at Publisher · View at Google Scholar
  5. X. Lin and D. Jiang, “Multiple positive solutions of Dirichlet boundary value problems for second order impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 501–514, 2006. View at Publisher · View at Google Scholar
  6. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific Publishing, River Edge, NJ, USA, 1995. View at Publisher · View at Google Scholar
  7. J. Xiao, J. J. Nieto, and Z. Luo, “Multiple positive solutions of the singular boundary value problem for second-order impulsive differential equations on the half-line,” Boundary Value Problems, vol. 2010, Article ID 281908, 13 pages, 2010. View at Publisher · View at Google Scholar
  8. S. T. Zavalishchin and A. N. Sesekin, Dynamic Impulse Systems: Theory and Applications, vol. 394 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1997.
  9. L. Zhang and Z. Teng, “N-species non-autonomous Lotka-Volterra competitive systems with delays and impulsive perturbations,” Nonlinear Analysis, vol. 12, no. 6, pp. 3152–3169, 2011. View at Publisher · View at Google Scholar
  10. L. Bai and B. Dai, “An application of variational method to a class of Dirichlet boundary value problems with impulsive effects,” Journal of the Franklin Institute, vol. 348, no. 9, pp. 2607–2624, 2011. View at Publisher · View at Google Scholar
  11. J. J. Nieto, “Variational formulation of a damped Dirichlet impulsive problem,” Applied Mathematics Letters, vol. 23, no. 8, pp. 940–942, 2010. View at Publisher · View at Google Scholar
  12. J. J. Nieto and D. O'Regan, “Variational approach to impulsive differential equations,” Nonlinear Analysis, vol. 10, no. 2, pp. 680–690, 2009. View at Publisher · View at Google Scholar
  13. J. Sun and H. Chen, “Variational method to the impulsive equation with Neumann boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 316812, 17 pages, 2009. View at Google Scholar
  14. J. Sun and H. Chen, “Multiplicity of solutions for a class of impulsive differential equations with Dirichlet boundary conditions via variant fountain theorems,” Nonlinear Analysis, vol. 11, no. 5, pp. 4062–4071, 2010. View at Publisher · View at Google Scholar
  15. J. Sun, H. Chen, and J. J. Nieto, “On ground state solutions for some non-autonomous Schrödinger-Poisson systems,” Journal of Differential Equations, vol. 252, pp. 3365–3380, 2012. View at Google Scholar
  16. J. Sun, H. Chen, J. J. Nieto, and M. Otero-Novoa, “The multiplicity of solutions for perturbed second-order Hamiltonian systems with impulsive effects,” Nonlinear Analysis, vol. 72, no. 12, pp. 4575–4586, 2010. View at Publisher · View at Google Scholar
  17. Y. Tian and W. Ge, “Multiple positive solutions for a second order Sturm-Liouville boundary value problem with a p-Laplacian via variational methods,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 1, pp. 325–342, 2009. View at Publisher · View at Google Scholar
  18. Y. Tian and W. Ge, “Applications of variational methods to boundary-value problem for impulsive differential equations,” Proceedings of the Edinburgh Mathematical Society. Series 2, vol. 51, no. 2, pp. 509–527, 2008. View at Publisher · View at Google Scholar
  19. Y. Tian and W. Ge, “Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations,” Nonlinear Analysis, vol. 72, no. 1, pp. 277–287, 2010. View at Publisher · View at Google Scholar
  20. Y. Tian and W. Ge, “Multiple solutions of impulsive Sturm-Liouville boundary value problem via lower and upper solutions and variational methods,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 475–489, 2012. View at Publisher · View at Google Scholar
  21. J. Xiao and J. J. Nieto, “Variational approach to some damped Dirichlet nonlinear impulsive differential equations,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 369–377, 2011. View at Publisher · View at Google Scholar
  22. J. Xiao, J. J. Nieto, and Z. Luo, “Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 426–432, 2012. View at Publisher · View at Google Scholar
  23. H. Zhang and Z. Li, “Variational approach to impulsive differential equations with periodic boundary conditions,” Nonlinear Analysis, vol. 11, no. 1, pp. 67–78, 2010. View at Publisher · View at Google Scholar
  24. H. Zhang and Z. Li, “Periodic and homoclinic solutions generated by impulses,” Nonlinear Analysis, vol. 12, no. 1, pp. 39–51, 2011. View at Publisher · View at Google Scholar
  25. Z. Zhang and R. Yuan, “An application of variational methods to Dirichlet boundary value problem with impulses,” Nonlinear Analysis, vol. 11, no. 1, pp. 155–162, 2010. View at Publisher · View at Google Scholar
  26. J. Zhou and Y. Li, “Existence and multiplicity of solutions for some Dirichlet problems with impulsive effects,” Nonlinear Analysis, vol. 71, no. 7-8, pp. 2856–2865, 2009. View at Publisher · View at Google Scholar
  27. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.